# SDR CA090904006

- Difficulty date: September 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 17,967 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF AN IMPORT, NACELLE WAS DISCOVERED TO HAVE SEVERAL DAMAGED STRUCTURAL COMPONENTS.  ENTIRE SKIN WAS REMOVED FROM INBD SIDE OF THE LT NACELLE.  4 GAUAGE WIRES, RUNNING THROUGH THE NACELLE FROM THE GENERATOR TO GENERATOR RELAY AND FROM WING TO RELAY WAS FOUND CHAFING ON LIGHTENING HOLES.  THIS AREA IS BASICALLY IMPOSSIBLE TO INSPECT CAREFULLY WITHOUT HAVING SKIN REMOVED.  WIRES WERE REPLACED, AND ADDITIONAL CLAMPS WERE ADDED IAW STANDARD PRACTICES TO PREVENT THIS FROM RE-OCCURING.  RT SIDE WAS SIMILAR BUT NOT AS BAD.  WORST CHAFING OCCURRED ON GENERATOR GROUND WIRE.   COMPANY MX JUST COMPLETED A NACELLE REPAIR ON TC-235 AND FOUND EVIDENCE THAT WIRES WERE BEGINNING TO CHAFE AS WELL. THERE ARE INSP PANELS IN NACELLE INBD KEELSON SKIN BUT IT DOENS`T ALLOW FULL ACCESS TO INSPECT WHERE WIRING RUNS THROUGH THE NACELLE RIBS.
